Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

What is the cause and treatment for inflamation in feet?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1992
Answered : 621 Questions
Question
I HAVE HAD FOR OVER TWO WEEKS NOW INFLAMATION IN BOTH MY FEET. THEY ARE SWOLLEN AND HURT WHEN I WALK, ESPECIALLY THE LEFT FOOT. THE ORTHOPEDIC SURGEON I SAW INJECTED SOME CORTISONE INTO THE LEFT FOOT, CLAIMING I HAD A PINCHED NERVE. RELIEF FOR ONLY ONE DAY. THE SHOT ELEVATED MY WHITE CELL BLOOD COUNT. I AM AT AN IMPASS AS TO WHAT IT IS. THE INTERNAL MEDICINE DOCTOR DID A CBC-- NO ARTHRITIS AND Z-RAY CONFIRMED. WHAT IS DOING THIS? THERE IS SQUEEZING FEELING ALSO. I HAVE HYPOTHYROIDISM AND AM ON .1MG AND 20 MG OF ATORVASTATIN.
Posted Wed, 19 Feb 2014 in Medicines and Side Effects
 
 
Answered by Dr. Behar Greca 3 hours later
Brief Answer: These symptoms are caused by blocked foot arteries Detailed Answer: Hi, thank you for posting. The pain of your feet is caused by blocked foot arteries. The reasons are: Hypercholesterolemia (High cholesterol level). Hyperglycemia (Diabetes mellitus). Neuropathy (Nervous system disorders). You need a lipid test to know the cholesterol level, if it's high. If the result is positive you need an anticholesterol treatment. Then you have to check the glycemic index. If the result is positive you need an antidiabetic treatment. If the above tests are negative you need vitamin treatment like B-complex and physiotherapy. I think your sedentary lifestyle favors your problem so the best solution for you is physical exercise. Dr. Behar.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor